# SDR FDEA200908032880

- Difficulty date: August 3, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: AFA00263
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SIDEWALL, BS 1641 RT FRAME INNER FLANGE FOUND   DENTED AT LONGERON 12 POSITION. MAIN DECK CARGO COMPARTMENT SIDEWALL BS 1641 RT FRAME AT LONGERON 12 POSITION DENT INNER FLANGE, REPAIR CARRIED OUT AS PER SRM 53-00-07 FIG. 201. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107
